Facebook Pixel
EmpowHER Guest

postinor 2

By Anonymous March 26, 2015 - 10:49pm
Rate This

I had my period on the 12 I had bleeding signs on the 23- took postinor on the ,24 og march I'm now feeling belly cramps I really need ur help.

Add a Comment3 Comments


Hello Anonymous,

Welcome to EmpowHER.

You had your period on March 12 and noticed vaginal bleeding again on March 23. Are your menstrual cycles irregular?

It is unusual that you would have vaginal bleeding start again 11 days after your period started. Did you have your period with a continuous flow from March 12 to March 23?

This alone is unusual and must be evaluated by your physician.

Taking Postinor 2 on March 24 further upset the existing hormonal imbalance.

Anonymous, please call and report this to your doctor, today.


March 27, 2015 - 6:28am
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

thank you so much for you reply however; I had normal cycles in January it was between the 11- 15 in February 10-14 and in march 12-15.
However I had sex on the 20th of March I started seeing faint blood when I went to the bathroom on the 24th I visited my Dr on the 25th and she suggested the postinor 2. and suggest I follow up in 3 wks time.

Honesntly I just had a baby I am not ready for another. So im a bit scared.
Do u think maybe im stressed?

March 27, 2015 - 4:01pm
Guide (reply to Anonymous)

Hi Anonymous,

Thank you for clarify with more details. I am confused that your physician recommended taking Postinor 2 five days after intercourse.

An emergency contraceptive prevents but does not terminate an existing pregnancy. It works by preventing ovulation or causing changes in the cervical mucus to make it difficult for sperm to reach and fertilize the egg.

But, your physician had a reason and I suggest you follow her advice.


March 27, 2015 - 4:45pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!